# SDR WX0A2015010572330

- Difficulty date: December 23, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SEO9530003
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD CARGO DOOR LOWER JAMB PAN, FOUND LOWER JAMB TO BE DOUBLE DRILLED IN SEVERAL AREAS.  R & R FWD PIT DOOR JAMB IAW SRM 51-30-5.  WORK ACCOMPLISHED ON WO 237061 M301 ITEM 741 & WO 10114101400-0122.  ACFT ON HEAVY MX AS OF TODAY 01/05/2015.
